# SDR DALA2025111008158

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM (PREVIOUS REPAIR) STA 1640 BTW LBL 9 TO LBL 19 AT CABIN FLOOR STRUCTURE.    CORROSION LEVEL 2: PREVIOUS REPAIR (STRAP) ON FLOOR BEAM STA 1640 BTW LBL 9 TO LBL 19 AT CABIN FLOOR STRUCTURE WAS REPLACED PER B757-200 SRM 53-00-51-2R PROCEDURE 5 REPAIR 5. (1294468)
